# SDR ASAA0380236

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591014199
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FORWARD CARGO DOOR FORWARD ANGLE IN CENTER FORWARD EDGE IS CRACKED.  REMOVED AND REPLACED DAMAGED ANGLE PER SRM.  (M)
